Hi, I'm sorry if this is too much information, but I took plan b on September 19th about 20-30 minutes after sex. Today (September 25th) I went to the bathroom and when I wiped, there was blood. Is this normal?
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get bleeding from the Plan B, which may be heavy, or could be just a brown discharge or spotting.
You may experience hormonal side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2014 • 3 answers
Posted 12 Jul 2014 • 32 answers
Posted 4 May 2015 • 1 answer
Posted 20 Aug 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer